# SDR HEED064573

- Difficulty date: June 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N236X
- Make and model: Bell 230
- Aircraft serial: 23015
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 407064806102
- Condition: Mismarked
- Location: Fuselage
- Part time: 361 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DOOR ASSY RETURNED.  REASON, MISMARKED.  DOOR IS A -102 RIGHT WITH -101A LEFT NUMBER STAMPED ON IT.  ORDERED REPLACEMENT.
